# SDR 96ZZZX875

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5648R
- Make and model: Cessna 172F
- Aircraft serial: 17253275
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130633
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK ASSY BRACKET FOUND CRACKED.  REPLACEMENT PART IS MUCH HEAVIER.
